Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having hepatitis E, vomiting. Can Digene be taken for acidity?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Is it ok to take digene for acidity for hepatitis E infection. What can be taken to avoid vomiting?
Posted Thu, 26 Apr 2012 in Digestion and Bowels
Answered by Dr. Rhea Chanda 2 hours later

Thanks for the query.

Acidity can be controlled with Digene. A single dose of DIGENE one hour after meal is advised for normal adult.

There are other effective drugs available as well like pantoprezole/omeprazole. Vomiting could be a related symptom and antacids generally cause reduction of symptoms like vomiting. However,if the vomitting still continues then drugs like ondansteron or domperidone should help with that.

At the same time, you need to make the necessary diet changes. Avoid high fat diet.
Try to stick to bland, but well balanced diet. Fluids are a must. XXXXXXX leafy vegetables, milk, whole grains and low fat diet is the key for recovery. Always consume very hot food cooked at home to avoid infections.

Avoid eating out and maintain good personal hygiene. Hepatitis E is a self limiting infection. Only supportive care is required.

Follow up queries are welcome.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor